# SDR SWIA200718898

- Difficulty date: November 21, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 10,541 hours, 9,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6045 - EMERGENCY FLOOR LIGHTING INOP FROM ROW 9 AND BACK.  REPLACED INVERTER IAW CRJ MM 33-51-07.
